# SDR R61A2021073000612

- Difficulty date: July 30, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N222JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 33,833 hours, 21,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY HALF-WAY BACK ON THE RH MAIN CABIN, THERE IS A PHOTOLUMINESCENT STRIP WORN/BROKEN/ R&R PHOTOLUMINESCENT STRIP IAW CMM 33-51-07.
